All Title Author
Keywords Abstract


Reacciones cutáneas severas a medicamentos Dress y sulfasalazina Severe drug-induced skin reactions DRESS and sulfasalazine

Keywords: cutánea , DRESS , medicamento , teacción , dulfasalazina , skin , DRESS , drug , reaction , sulfasalazine

Full-Text   Cite this paper   Add to My Lib

Abstract:

Las reacciones cutáneas severas son una de las manifestaciones adversas de los medicamentos que llegan a poner en peligro la vida. El objetivo del presente artículo es presentar el caso de una paciente con este tipo de reacciones atendido en el Hospital Universitario de La samaritana. Se trata de una mujer con síntomas cutáneos en quien se documenta reacción severa medicamentosa por sulfasalazina asociado a compromiso hepático y gastrointestinal que responde a la terapia con esteroides y la suspensión de sulfazalazina. (Acta Med Colomb 2012; 37: 83-88). Severe skin reactions are one of the adverse drug events that can threaten life. The aim of this paper is to present the case of a female patient seen at the Hospital Universitario La Samaritana, who had this type of reaction. This is a woman with skin symptoms in whom we documented a severe drug-induced skin reaction by sulfasalazine associated to hepatic and gastrointestinal involvement that responded to steroids and the suspension of sulfasalazine. (Acta Med Colomb 2012; 37: 83-88).

Full-Text

comments powered by Disqus